# SDR 2001UALA00607

- Difficulty date: April 30, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 41,003 hours, 21,658 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 500 FRAME HAS GOUGE AT STR 19L TO 20L.  ACCOMPLISHED REINFORCEMENT TO FRAME STA 500 STR 19L TO 20L. MAJOR REPAIR ACCOMPLISHED.
